Order by 1pm Monday to Thursday for Next Day Delivery
Voltarol Back and Muscle Pain Relief Gel 1.16% contains a non-steroidal anti-inflammatory drug (NSAID) called diclofenac which targets pain at its source. The gel works by blocking production of some of the body's chemicals that cause pain, tenderness and swelling (inflammation) - so relieving your pain to help restore your mobility and help you continue to be active.
Unlike tablets that must go through the stomach, Voltarol Back and Muscle Pain Relief Gel concentrates relief deep in the joint to fight pain and bring relief from inflammation all day long. The active ingredient, diclofenac, penetrates deeply into the site of pain and swelling. In addition, the Emulgel technology is a unique combination of a gel and cream providing both a cooling and soothing effect when applied to the skin. Voltarol Back and Muscle Pain Relief Gel has a pleasant smell and will not stain clothing. It is neither greasy nor sticky, and is easy to rub into the skin.
Key features of Voltarol Back and Muscle Pain Relief 1.16% Gel
When to use itVoltarol Back and Muscle Pain Relief Gel brings targeted local relief for pain and swelling (inflammation) in muscles, back and neck - to help you get moving again! In addition, the gel relieves pain in joints, sprains, strains and bruises, as well as minor sports injuries related to tendons, ligaments and tennis elbow.
Gently rub or massage a small amount of gel into the skin around painful or swollen area.
An amount ranging in size from 1 penny to a 2 pence piece will usually be sufficient. However, the amount of gel needed will vary depending upon the size of the painful or swollen area (maximum daily dosage 16g). Apply 3 to 4 times a day unless your doctor, general practitioner or pharmacist tells you otherwise, and allow at least 4 hours between applications of the gel.
Do not apply more than 4 times in any 24 hour period.
Consult your doctor if pain and swelling do not improve within 7 days. Do not use the gel for longer than 7 days unless longer treatment has been recommended by a doctor. The gel is not recommended for use in children under 14 years of age.
Contains diclofenac diethylammonium. Always read the label.
Not for use on children under 14 years. If symptoms worsen or persist for longer than 7 days, consult your doctor. Keep all medicines out of reach and sight of children.
Before use, read the enclosed leaflet carefully. Do not use if you are allergic to, or ever had an asthma attack, wheezing, urticaria (hives), or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel. Do not use if you are pregnant or breastfeeding.
Do not use if you are taking oral diclofenac, aspirin, ibuprofen or other NSAID medicines. Consult your doctor or pharmacist before using if you suffer from asthma, have ever had a stomach or duodenal ulcer, or are taking any prescribed medicines. Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area. Do not cover with a bandage or plaster. When using for the first time, reverse the cap, engage with the nozzle, twist and remove the seal from the tube. Do not use if seal is broken.
Always read the enclosed leaflet before use.
Active Ingredient: Diclofenac Diethylammonium 1.16% w/w
Also contains: Diethylamine, Carbomer, Macrogol Cetostearyl Ether, Cocoyl Caprylo-Caprate, Isopropyl Alcohol, Liquid Paraffin, Perfume (contains Benzyl Benzoate), Propylene Glycol, Purified Water
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
not sure about this
dont feel its very body friendly.. ?
Can't move with out this
Brilliant product don't have to use every day but when I do it has the desired effect ' pain relief '
Very satisfied with delivery and product